# SDR VNAA0004012

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 12,717 hours, 11,680 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Pcu
- Part number: D11992
- Part serial: PCUAEFS207
- Condition: Failed
- Location: Rt Engine
- Part time: 10,547 hours, 9,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FLT 020, THE CREW RECEIVED AN INTERMITTENT RIGHT HAND PROPELLER LOW OIL PRESSURE CAS MESSAGE.  REACHING FLT 100 THE MESSAGE REMAINED CONSTANT, THE CREW DECIDED TO RETURN TO THE FIELD.  THE AIRCRAFT WAS FERRIED TO AKRON WHERE MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PITCH CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
